# SDR SWAA2024021540483

- Difficulty date: January 12, 2024
- Submitted: February 15, 2024
- Operation: Air carrier
- Aircraft: N8316H
- Make and model: Boeing 737-8H4
- Aircraft serial: 36684
- Aircraft time: 37,868 hours, 17,710 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK STIFFENER FLOOR STRUCTURE LOCATED STA540 BL0 TO RBL24.75 AT PASSENGER CABIN 2024-48707<[01] REPLACED STIFFENER FLOOR STRUCTURE LOCATED STA540 BL0 TO RBL24.75 AT PASSENGER CABIN IAW B737-700 SRM: 51-10-02 Ï¿½TEM 9 AND 51-40-02. SEE INDIVIDUAL SIGNOFFS BELOW.;[02] COMPLETE TASK CERTIFIED
